Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF GROUP THEORY   DECEMBER 2012 , Volume 1 , Number 4; Page(s) 25 To 32.
 
Paper: 

FINITE SIMPLE GROUPS WITH NUMBER OF ZEROS SLIGHTLY GREATER THAN THE NUMBER OF NONLINEAR IRREDUCIBLE CHARACTERS

 
 
Author(s):  ZENG GUANGJU*
 
* SCHOOL OF SCIENCE, UNIVERSITY OF SCIENCE AND ENGINEERING, 64300 ZIGONG, CHINA
 
Abstract: 

The aim of this paper is to classify the finite simple groups with the number of zeros at most seven greater than the number of nonlinear irreducible characters in the character tables. We find that they are exactly A5 , L2 (7) and A6.

 
Keyword(s): FINITE GROUPS, CHARACTERS, ZEROS OF CHARACTERS
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

ZENG, G. (2012). FINITE SIMPLE GROUPS WITH NUMBER OF ZEROS SLIGHTLY GREATER THAN THE NUMBER OF NONLINEAR IRREDUCIBLE CHARACTERS. INTERNATIONAL JOURNAL OF GROUP THEORY, 1(4), 25-32. https://www.sid.ir/en/journal/ViewPaper.aspx?id=272833



Vancouver: Copy

ZENG GUANGJU. FINITE SIMPLE GROUPS WITH NUMBER OF ZEROS SLIGHTLY GREATER THAN THE NUMBER OF NONLINEAR IRREDUCIBLE CHARACTERS. INTERNATIONAL JOURNAL OF GROUP THEORY. 2012 [cited 2021May08];1(4):25-32. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272833



IEEE: Copy

ZENG, G., 2012. FINITE SIMPLE GROUPS WITH NUMBER OF ZEROS SLIGHTLY GREATER THAN THE NUMBER OF NONLINEAR IRREDUCIBLE CHARACTERS. INTERNATIONAL JOURNAL OF GROUP THEORY, [online] 1(4), pp.25-32. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272833.



 
  pdf-File
Yearly Visit 68 Persian Abstract
 
Latest on Blog
Enter SID Blog